# SDR 0WX0400034

- Difficulty date: September 22, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED OVERHEAD EMERGENCY LIGHTS BETWEEN ROWS 31 AND 35 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY IAW MM REF 33-53-01.  SYSTEM OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
